MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO CORONARY DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO CORONARY DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 230-153-5UU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A diamondback 360 coronary orbital atherectomy device (oad) was used for treatment of severely calcified lesions in the circumflex (cfx) artery via femoral approach.The proximal ostial lesion was 70% stenosed and the mid distal lesion was 95% stenosed.The vessel diameter was 3.5mm.Several low-speed treatments were performed.Imaging was checked post atherectomy and the vessel looked fine.A 3.0 x 15mm sapphire ii pro sz balloon was advanced to the lesion and inflated three times.The first inflation was 12 atmospheres (atm) for fifteen seconds.The second inflation was 8 atm for ten seconds.The third inflation was 8 atm for twenty seconds.Following angioplasty, imaging was checked, and a perforation was observed.Covered-stent placement was performed to treat the perforation.A second stent was placed to cover the lesion.The patient was stable.In the opinion of the physician, the event was due to patient's anatomy.The patient was discharged home on (b)(6) 2024.Background: lesion information: circumflex artery (proximal ostial lesion 70% and mid-distal lesion 95% stenosed, severely calcified).The vessel diameter was 3.5mm.Patient complication: vessel perforation.The balloon was inflated three times.The first inflation was 12 atmospheres (atm) for fifteen seconds.The second inflation was 8 atm for ten seconds.The third inflation was 8 atm for twenty seconds.The patient was discharged home on (b)(6) 2024.In the opinion of the physician, the event was due to patient's anatomy.

Brand Name
SAPPHIRE II PRO CORONARY DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19612025
Report Number3003775186-2024-00233
Device Sequence Number6963209
Product Code LOX
UDI-Device Identifier06934955942334
UDI-Public(01)06934955942334(11)231019(17)251019(10)4212912310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number230-153-5UU
Device Lot Number4212912310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG